Proceedings of National Academy of Sciences of Armenia, Mechanics, 2016, Volume 69, Issue 4, Pages 3–19
On a class of contact problems of elasticity theory, solvable by the integral equations method
S. M. Mkhitaryan, F. É. Melik-Adamyan
National university of architecture and construction of Armenia
Cosely connected with classical contact problems a certain class of contact problems of mathematical elasticity theory solvable by the method of integral equations is considered. An elastic layer, wedge and half-space under the anti-plane deformation are taken as bases.
contact problems, stresses, elastic layer, half-space, wedge, integral equations.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|